# SDR QXEA2009100100748

- Difficulty date: September 29, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 20,695 hours, 15,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND CORROSION AT INTERSECTION OF STR 19LT AND FS 295.00.  REMOVED RIVET AT CLEAT S19LT AND FS 295.00 IAW SRM 51-42-06.BLENDED .003" OF MATERIAL THICKNESS AT .050". WITHIN LIMITS IAW SRM 51-21-06 AND 53-00-00.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11, 51-25-06 AND 51-25-21. INSTALLED RIVET IAW SRM 51-42-21.
